Mathematische Annalen

, Volume 277, Issue 3, pp 415–431

De Rham-Hodge theory for Riemannian foliations

  • Franz W. Kamber
  • Philippe Tondeur
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Franz W. Kamber
    • 1
  • Philippe Tondeur
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at Urbana-ChampaignUrbanaUSA

Personalised recommendations